Addendum to a paper "On singular integrals"
Calderón, A. ; Zygmund, A.
Studia Mathematica, Tome 48 (1973), p. 297-299 / Harvested from The Polish Digital Mathematics Library
Publié le : 1973-01-01
EUDML-ID : urn:eudml:doc:217774
@article{bwmeta1.element.bwnjournal-article-smv46i1p25bwm,
     author = {A. Calder\'on and A. Zygmund},
     title = {Addendum to a paper "On singular integrals"},
     journal = {Studia Mathematica},
     volume = {48},
     year = {1973},
     pages = {297-299},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-smv46i1p25bwm}
}
Calderón, A.; Zygmund, A. Addendum to a paper "On singular integrals". Studia Mathematica, Tome 48 (1973) pp. 297-299. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-smv46i1p25bwm/